# SDR HALA2015082500172

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,735 hours, 9,272 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO MESSAGE ILLUMINATED ON EICAS AFTER ENGINE START.  FOUND RT RRCM WAS IN TEST MODE. IAW FIM 27-21 FAULT TREE 804 PLACED IN NORMAL POSITION. MESSAGE CLEARED. OK FOR SERVICE.
